MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: COCR COCR BALL HEAD 12/14 28 SIZE XL +7; METALLIC BALL HEAD

MEDACTA INTERNATIONAL SA BALL HEADS: COCR COCR BALL HEAD 12/14 28 SIZE XL +7; METALLIC BALL HEAD
Model Number 01.25.014
Health Effect - Clinical Code Pain (1994)
Date of Event 12/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23 december 2020.Lot 114020: 60 items manufactured and released on 9-jan-2012.Expiration date: 2016-11-30.No anomalies found related to the problem.To date, 53 items of the same lot have been sold without any other similar reported event since 2016.Additional implant involved: liner: versafitcup dm 01.26.2854mhc double mobility hc liner ø 54/28 (k092265) lot.115087.Batch review performed on (b)(6) 2020.Lot 115087: 42 items manufactured and released on 7-mar-2012.Expiration date: 2017-01-31.No anomalies found related to the problem.To date, 41 items of the same lot have been sold without any other similar reported event since 2016.
 
Event or Problem Description
The patient came in after 8 years and 6 months from the primary surgery reporting pain and was diagnosed with trunnionosis(the cause in unknown).The surgeon revised the head and liner and the surgery was completed successfully.

Brand Name
BALL HEADS: COCR COCR BALL HEAD 12/14 28 SIZE XL +7
Common Device Name
METALLIC BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11153622
Report Number3005180920-2021-00037
Device Sequence Number3344223
Product Code JDI
UDI-Device Identifier07630030805134
UDI-Public07630030805134
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K072857
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2016
Device Model Number01.25.014
Device Catalogue Number01.25.014
Device Lot Number114020
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2020
Initial Report FDA Received Date01/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR